# SDR UIEA2010121300190

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 65,498 hours, 11,084 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE A-CHECK OF ACFT , THE NR 2 AND NR 4 LT THRUST REVERSER CORE COWL L/E WERE FOUND WITH LOOSE FASTENERS AND BROKEN BONDING MATERIAL.  THE NR2 AND NR4 RT T/R CORE COWL L/E'S WERE FOUND WITH BROKEN BONDING MATERIAL.  (DISPOSITION IS TO REPAIR ALL THE L/E'S OF THE CORE COWLS USING STANDARD PRACTICES AND ELEMENTARY OPERATIONS.)
